# SDR SIMA20201031003

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 52-21-06 CORROSION ON LT PASSENGER ESCAPE HATCH LOWER L PROFILE.  C/A: REMOVED AND REPLACED LT PASSENGER ESCAPE HATCH LOWER L PROFILE, IAW EMB145 SRM 51-20-03, EMB 145 SRM 51-40-02 AND EMB 145 SRM 51-20-01.
